# SDR GTIA2024021037898

- Difficulty date: February 9, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 42,005 hours, 19,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311007520000
- Condition: Dented
- Location: Fuselage Left
- Part time: 42,005 hours, 19,122 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FUSELAGE DENT ON UPPER SKIN PANEL FRAME 2 RAF-001 CREATED -ACCOMPLISHED PERMANENT CAT A REPAIR PER AIRBUS RDAF #81347340/005/2024#A. REF HAECO REO #L24856. NO REINSPECTION REQUIRED
